# SDR UALA2013032902042

- Difficulty date: March 26, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 73,388 hours, 27,540 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON FLOOR MISSING ALL END CAPS.  REPLACED ALL END CAPS.
